# SDR R61A201812171241

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND - MAJOR- WASTE SERVICE BOX DOUBLER TO HAVE EVIDENCE OF CORROSION,REMOVED AND REPLACE WASTE SERVICE BOX SKIN DOUBLER AT FR87-FR88,REF E175 SRM 51-40-08, RESTORED SURFACE PROTECTION REF. E175 SRM 51-23-04, 51-23-05, 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
